# SDR CALA2025120311707

- Difficulty date: October 27, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 65,749 hours, 24,250 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A298213
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING REAR SPAR UNDERNEATH FIXED PNL BTW SPOILER 5 & 6 FWD SIDE OF AFT PLATE SHOWS A POSSIBLE CRACK.   REMOVED AND REPLACED WEB ASSY AT LT WING REAR SPAR UNDERNEATH FIXED PNL BTW SPOILER 5 & 6 FWD SIDE OF AFT IAW B737-800 SRM 51-40-02-0G-0 AND AIPC 57-50-00-25 (WORK ACCOMPLISHED BY V940413 AND AAR QC A-74 V918045). ADD EMP:V940413 ALL WORK CAPTURED ON AAR N/R 1000057839 ESFR #2259 GENERATED BY J.SHELDON U422532. REMOVED AND REPLACED WEB ASSY AT LH WING REAR SPAR UNDERNEATH FI XED PNL BTW SPOILER 5 & 6 FWD SIDE OF AFT IAW B737-800 SRM 51-40 -02-0G-0 AND AIPC 57-50-00-25 (WORK ACCOMPLISHED BY V940413 AND V918045)
